Publication
Title
Symbolic-numeric sparse interpolation of multivariate rational functions
Author
Language
English
Source (journal)
ACM communications in computer algebra. - New York, N.Y.
Publication
New York, N.Y. : 2009
ISSN
1932-2232
Volume/pages
43(2009), p. 79-80
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 05.04.2013
Last edited 12.03.2017
To cite this reference